# SDR CALA2022010300003

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 143N6100375
- Condition: Gouged
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NR LP 9280965 SUPPORT TASK R2 DOOR IN NER SKIN INTERCOSTAL AT UPPER HINGE ARM HAS DEEP GOUGES REMOVED DAMAGED INTERCOSTAL, CLIP AND 2 WEBS FOR ACCESS IAW B757 P. ALODINED, PRIMED NEW AND EXISTING PARTS IAW B757 SRM 51-20-01 CLIP AND EXISTING PARTS THAT WERE REMOVED TO FOM IAW BAC DWG 143 SRM 51-40-02. FABRICATED 1 EACH NEW -375 INTERCOSTAL AND -591 C . PAINTED NEW -375 INTERCOSTAL AND NEW -591 CLIP AND TOUCHED UP N6100 REV P AND B757 SRM 51-40-02. APPLIED SEALANT TO EDGE OF RE LIP IAW BAC DWG 143N6100 REV FE. TRIMMED, DRILLED, LOCATED AND D PAINT ON EXISTING PARTS IAW B757 AMM 51-21-10. PART MARKED NEW I PAIR PARTS IAW BAC DWG 143N6100 REV P. HAECO GSO MECH V901730 IN EBURRED -375 INTERCOSTAL AND -591 CLIP IAW BAC DWG 143N6100 REV NTERCOSTAL AND CLIP IAW BAC 5307. INSTALLED NEW INTERCOSTAL AND SP QC345
